# SDR CA050512006

- Difficulty date: April 19, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 7,537 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: R99080J4A
- Part serial: D2504
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP ERRATIC, LOSING PRESSURE.
